# SDR AALA20170123019

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 51,705 hours, 21,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOOR WEB BETWEEN FUSELAGE STATION 1006 AND THE AFT PRESSURE BULKHEAD IS CORRODED BETWEEN BL 0 AND RBL 37. REMOVED AND REPLACED WEB IAW SRM 51-40-02, DRAWING 147A5700 AND EA 266444.
